# SDR 2024FA0000194

- Difficulty date: February 29, 2024
- Submitted: February 29, 2024
- Operation: General aviation
- Aircraft: N604DT
- Make and model: Cndair CL6002B16
- Aircraft serial: 5627
- Aircraft time: 5,576 hours, 3,026 cycles
- Engine: Ge CF343B
- Engine time: 5,576 hours, 3,026 cycles
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Spacer
- Part number: 190951
- Condition: Missing
- Location: Mlg Wheel
- Component: Wheel Assy, Mlg, Meggitt
- Component part number: 5012373
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A SCHEDULED MAINTENANCE INPUT AT BOMBARDIER SERVICES (UK) LTD AT BIGGIN HILL AIRPORT, UNDER WO 267540 - UPON REMOVAL OF #4 MAIN WHEEL ASSY, IT WAS DISCOVERED THAT THE SPACER WAS MISSING FROM THE INCOMING INSTALLATION. AIPC 32-41-01, ITEM 142, PN 19095-1 SPACER. THIS ALLOWS THE WHEEL TO MOVE LATERALLY WHILST ROLLING AROUND AND ON EXTENSION AND RETRACTION. NO OBVIOUS DAMAGE IS OBSERVED. BOMBARDIER TECHNICAL TEAM WILL BE CONTACTED FOR NEXT STEPS. THIS WAS NOT INSTALLED BY THE BOMBARDIER TEAM. RELATED ASSEMBLY REFERENCE; #4 MWA - PN. 5012373, SN. JUN06-2306.
